# SDR QR9R20220428001

- Difficulty date: April 28, 2022
- Submitted: April 28, 2022
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- Aircraft serial: 08720759252
- Aircraft time: 2,987 hours
- System (JASC): 3400 · Navigation System
- Part: None
- Part number: 066011530101
- Part serial: 4457
- Condition: Failed
- Stage of operation: HO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

RADAR ALTIMETER FAILED ON RUN-UP AND WOULD NOT COME BACK ONLINE. REMOVED AND REPLACED RADAR ALTIMETER IAW BK117 C-2 COM/NAV 34-41-01. MOC SUCCESSFULLY COMPLETED.
